MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Occlusion Balloon Catheter; Catheter, Percutaneous

BOSTON SCIENTIFIC CORPORATION Occlusion Balloon Catheter; Catheter, Percutaneous
Model Number M001171030
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6)2026.It was reported that balloon expansion issue occurred.The target lesion was a tight stenotic occlusion located in the iliac artery.A 7/2/100 occlusion balloon catheter was advanced for dilation.During the procedure, the balloon did not fully expand.The procedure was completed with a different device.There were no patient complications as a result of this event.However, device analysis revealed that the balloon ruptured.
 
Additional Manufacturer Narrative
Investigation results: device evaluated by mfr: the occlusion balloons device was returned to our post market quality assurance laboratory.Visual and microscopic inspection was performed and identified that the balloon has ruptured.This concludes the product analysis.Device history record (dhr) review: the device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.

Brand Name
Occlusion Balloon Catheter
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50844007
Report Number2124215-2026-50246
Device Sequence Number21407840
Product Code MJN
UDI-Device Identifier08714729112396
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model NumberM001171030
Device Catalogue NumberM001171030
Device Lot Number0036420197
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale